Results 1 to 4 of 4
  1. #1
    boisebeast is offline Member
    Join Date
    Feb 2012
    Posts
    583

    Test hormone rebound vs. SARMS rebound (acne)

    Quick question for you guys. I ran an ostarine cycle a few months ago, no acne during cycle or during PCT. After PCT, I have gotten a little bit of an increase in acne which I attribute to the hormone rebound (my total test dropped from 550 to 190 after my cycle, before I started PCT). I would like to try test in a year or so, but I'm a little worried about potential acne as I am very prone. My question is, do you think the rebound from PCT after test would cause worse acne than the rebound from post-ostarine PCT? Obviously test would completely shut me down whereas I wasn't 100% shut down from the ostarine. Would this difference be likely to cause worse acne? Curious to hear your thoughts and speculations. Thanks in advance for your insight

  2. #2
    AR's King Silabolin's Avatar
    AR's King Silabolin is offline Castle Power
    Join Date
    May 2015
    Location
    Norway
    Posts
    6,700
    I think your acne would be worse during the testcycle itself. But aging may stop it. Had plenty of acne in the 20s but last years its almost impossible for me to get acne. Even when running 750 mg of test.

  3. #3
    shaunjohn242002's Avatar
    shaunjohn242002 is offline Associate Member
    Join Date
    Mar 2013
    Location
    ky
    Posts
    286
    Pct is where I used to get acne. Skin looked great on cycle- go figure. Anyways, perhaps use retin- a and/ or minocycline before pct begins

  4. #4
    boisebeast is offline Member
    Join Date
    Feb 2012
    Posts
    583
    I appreciate the responses guys, thanks

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •